MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 40MM/+0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 40MM/+0; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6260-9-140
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Lot specific voluntary recall was initiated for the lfit v40 cocr heads within scope of a capa.The investigation revealed that only specific catalog numbers and specific lots are impacted by the regulatory action and that the affected lots were manufactured on or before march 4, 2011.The root cause analysis identified a process related anomaly as to the affected sizes and lots.The affected product has all been implanted and/or expired.
 
Event or Problem Description
It was reported by counsel that claimant underwent right tha on (b)(6) 2009 and was implanted with an lfit anatomic v40 femoral head and accolade tmzf hip stem.The patient was revised on (b)(6) 2021 allegedly due to head disassociation.

Brand Name
V40 COCR LFIT HEAD 40MM/+0
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key20896289
Report Number0002249697-2024-01687
Device Sequence Number12955065
Product Code JDI
UDI-Device Identifier07613327032727
UDI-Public07613327032727
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Catalogue Number6260-9-140
Device Lot NumberMHA69X
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2024
Initial Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2249697-05/07/2018-003R
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient SexMale